# SDR AALA202501283437

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,071 hours, 18,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 11074
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT AFT OF L1 DOOR INOPERATIVE FOUND CONNECTOR 11074 LOOSE, RECONNECTED LOOSE CONNECTOR, OPERTIONAL CEHCK GOOD. PER B737-NG WDM 33-51-12.
